# SDR HAIGJQR0169

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011120103
- Condition: Damaged
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MFG. DAMAGE IN RADII. REPLACED WITH NEW TRUNNION.
